# SDR AALA202502215120

- Difficulty date: December 13, 2024
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin Panel
- Part number: 5311224220600
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NO REPAIR DOCUMENTATION ON MAJOR REPAIR LIST FOR REPAIR EXTERNAL SKIN LOWER FUSELAGE BETWEEN FR23LH  TO FR24LH AND STR24LH TO STR25LH AND SIZE OF REPAIR DOUBLER IS L=9.500IN, W=8.000IN. MAINTENANCE FOUND EXISTING REPAIR IS PCW LOG PAGE 5025743 LOC. ON EXTERNAL SKIN LOWER FUSELAGE BETWEEN FR23LH TO FR24LH AND STR24LH TO STR25LH PERFORMED ON STA CTO AND DATE :07-JUL-19.
